# SDR SIMA20160909004

- Difficulty date: September 9, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 15,512 hours, 10,742 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Profile
- Part number: CN6242082201
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER TRANSCOWL INBD PROFILE IS CRACKED.  REPLACED THE PROFILE IAW ETN CR-54-051.
